# SDR AALA20100415TUL06

- Difficulty date: April 15, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT FLAP LOWER SURFACE HAS NUMEROUS GRAVEL DENTS.  REMOVED .25 INCH DIAMETER SKIN TO REPAIR DING AT 27 INCHES FROM INBOARD END AND 6.2 INCHES FROM TRAILING EDGE.  NO CRACKS FOUND.  FABRICATED 3.4 INCHES DOUBLER PER SRM 51-70-10-2R.  FILLED AREAS OF LIGHT DAMAGED PER AARD 57-53-00-7 PARA 3-B.
